# SDR SIMA201030005

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 17,902 hours, 15,579 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4255 DURING THE CLIMB WHEN REACHED FLIGHT LEVEL 340 THE CREW DETECTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT AND CABIN.  THE APU WAS NOT ON.  THE AIRCRAFT WAS DE-ICED PRIOR TO FLIGHT.  THE CAPTAIN DECLARED AN EMERGENCY.  THE CREW DONNED OXYGEN MASK AND DIVERTED INTO IAD.  THERE WAS NO SMOKE PRESENT.  CRASH, FIRE AND RESUCE WERE CALLED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  CRASH, FIRE AND RESUCE FOUND NO EVIDENCE OF FIRE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE NR 1 RECIRCULATION FAN MAKING A LOUD NOISE.  REMOVED AND REPLACED THE NR 1 FAN IAW 21-24-01.  FOUND NR 2 RECIRCULATION FAN SYSTEM MUFFLER TORN.  REMOVED AND REPLACED NR 2 RECIRCULATION FAN SYSTEM MUFFLER IAW AMM 21-24-02.  THE OPERATIONAL CHECK WAS GOOD USING APU AND ENGINES AS A PNEUMATIC SOURCE.
